About

These easy to use soluble tablets help to target pain fast and quickly provide active relief from a range of pain-related symptoms.

Ideal for people who struggle to swallow standard tablets or capsules.

These tablets are specially formulated to provide fast effective relief from:

  • Headache
  • Migraine

Solpadeine Headache Soluble Tablets are also suitable for the following conditions as well:

  • Backache
  • Toothache
  • Period Pain
  • Rheumatic Pain
  • Fever
  • Sore Throat
  • Aches & Pains
  • Cold & Flu

Each pack contains 16 soluble tablets.

Dosage:

For oral use only.

The tablets must be dissolved in water before taking.

Adults and Children 16 Years and Over Take 2 tablets dissolved in a tumbler of water every 4-5 hours as required.

Do not take more frequently than every 4 hours. Do not take more than 8 tablets in 24 hours.

Children Aged 12-15 Years

Take 1 tablet dissolved in a tumbler of water every 4-6 hours as required.

Do not take more frequently than every 4 hours. Do not take more than 4 tablets in 24 hours.

Do not give to children under 12 years of age.

Contains:

Active Ingredients:

Paracetamol 500mg and Caffeine 65mg.

Also contains: Sorbitol (E420).

Sodium content 427mg per effervescent tablet.

Caution:

Contains paracetamol. Do not take with any other paracetamol-containing products.

Avoid too much caffeine in drinks like coffee and tea when taking these tablets.

Always read the patient information leaflet before use.

Reviews

About us

At Travelpharm we offer FREE delivery on most orders over £35, we aim to provide the best price and service at all times. With genuine products dispensed from our UK pharmacy, we aim to offer a website and service that strives to help you choose the most efficient, suitable medicines for you and your family.

Learn about Travelpharm and who we are!
  • GSK Logo - Malarone Tablets
  • Lilly Logo
  • Novartis Logo
  • p&g Logo
  • Roche Logo
  • Teva Logo
Popular Treatments
We've found a few items you may be interested in